# SDR A6WA201211204516

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 21,773 hours, 21,021 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Condition: Defective
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN CLIMB & CRUISE EXPIERINCED SLIGHT DUTCH ROLL MOVEMENT WITH ASSOCIATED LEFT WING DOWN AILIERON INDICATION.  REF WO 193452 FOR ALL WORK PERFORMED REPLACED AILERON SERVO AND FCC # 2 AND ACCOMPLISHED FLIGHT CONTROL RIG AND OP CHECKS.
